# SDR CA990707059

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 793T1003
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD FLAP ALTERNATE SYSYEM INOPERABLE.  OUTBOARD FLAPS ALT DRIVE UNIT REPLACED.
